# SDR IXXA080004O

- Difficulty date: January 24, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 96,268 hours, 31,574 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H2024B
- Part serial: 9703
- Condition: Defective
- Location: Mlg Door
- Part time: 96,268 hours, 31,574 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM KTOL, AFTER GEAR WAS RETRACTED DOOR NOT LATCH LIGHT CAME ON, THE CREW CYCLED THE GEAR THE LIGHT STAYED ON.  THE CREW ACCOMPLISHED UPLATCH CHECK AND CYCLED THE GEAR A SECOND TIME THE LIGHT STAYED ON.  THE CREW CLIMB TO 32,000 FEET CYCLED THE GEAR A THIRD TIME IN LEVEL FLIGHT AND LIGHT STAYED ON, THE LIGHT IS EXTINGUISHED WITH GEAR EXTENDED.  THE CREW RETURNED TO KTOL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED GEAR DOOR SWITCH IAW DACO DC-8 MAINTENANCE MANUAL 32-60-0.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
